Get your Health question answered in 3 easy steps

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the chances of being pregnant after using i-pill and what are the effects of using 2 i-pill consecutively ?

i matted wid my husband three days continuesly ....we used protection but two times we did widout protection .....he ejaculated inside me ....i took i pill ..i just wanted to know that are i pills protective n are there any chances of delay in period due to i pill.....can u plz tell me what are the side effects of i pill ??? and if 2 i pills are taken consecutive days what can be the effect .....and i would also like to knw how much chances of me being pregnant if we matted on 14th 15th and 16th and i m expecting my periods on 24th ...... anticipated thanx
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

There is less chances of being pregnant... The ipill contains levonorgestrol, it is an Progestogen, which will cause bleeding and prevent fertilization and implantation .. the side effects are still research... by taking of ipill for two days may cause increase bleeding...you have mated in ovulation period... safe period is 1 to 8th and 22nd to 28th day of normal cycle..
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
The side effects of I-Pill include, Menstrual irregularities, nausea, vomiting, headache, dizziness, breast discomfort, gynecomastia, depression, skin disorders, disturbance of appetite, weight changes, fluid retention, edema, changes in libido, hair loss. But don't worry about the side effects as they may or may not occur. 14th, 15th and 16th day of your cycle are the danger period days as ovulation happens around these days and the chances of conceiving are very much higher. If you have taken I-Pill within 72 Hours of Unprotected sex, then there ain't be any chances of conceiving. If you are not planning for kids, always ask your Husband to use a condom and have Protected sex in the first 10 days and last 10 days of your cycle as it is the safe Period in your Cycle. Your periods might get delayed so don't panic. If you happen to miss them get a UPT done using a early morning urine sample one week after missing them.

Good Luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor I had unprotected sex wit my boyfriend and took an Ipill within 15hours of the intercourse..Can I please know wat side effects I should be expecting cos of the pill and the symptoms I might face..and after consuming the pill I feel really nauseous..and are Der any chances of me gettin pregnant?please kindly do reply ..thank you

doctor1 MD

Hi, I am 27 years of age. Generally we don t have intercourse on the 13,14,15 th days of my menstrual cycle. This time we used i pill 72. till now i did not get my period. What will be the side effects if i get pregnant. Can i continue with the pregnancy or not. please advice

doctor1 MD

Me and my boyfriend had unprotected sex for 45 seconds until we decided it was a bad idea not to use a condom. He then freaked out afterwards and we went to CVS and i took a Plan-B pill right away. He didn t orgasm during sex at all today, but he s still really worried there might still be a chance that I am pregnant. Please help!! He was only inside me for 45 seconds and he didn t orgasm. And I took the plan-b right after. What are the chances?

Recent questions on Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...